10.1002/(sici)1096-9853(199605)20:5<365::aid-nag823>3.0.co;2-0
Doi:
10.1002/(sici)1096-9853(199605)20:5<365::aid-nag823>3.0.co;2-0
Title:
PROPAGATION OF RAYLEIGH WAVES IN A HETEROGENEOUS INCOMPRESSIBLE SUBSTRATUM OVER A HOMOGENEOUS INCOMPRESSIBLE HALF-SPACE
Author: DEY, S.; GUPTA, A. K.; GUPTA, S.
Year: 1996
Month: 05
Volume: 20
Issue: 5
First_page: 365
Last_page: 375
Journal:
International Journal for Numerical and Analytical Methods in Geomechanics
Issnp: 0363-9061
Issne: 1096-9853
Md5: 9031b06875b52aebd7ec3923d6f69aca
Filesize: 303773
Timeadded: 2014-08-31 21:24:25
Journalid: 9917
Original Link: https://www.wenrao.com/i/35Rzmqa8pG2w4oMGZ
用户也喜欢